# SDR COM11920

- Difficulty date: June 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N258CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120247
- Engine: Pwa PW118
- Propeller: Hamstd 14RF9
- System (JASC): 6120 · Propeller Controlling System
- Part: Ballscrew Servo
- Part number: 7757151
- Condition: Defective
- Location: Reduction Grbox
- Component: Hamstd, 78249024
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING HAMILTON STANDARDS S/B 14RF-9-61-A53 REV 5, FOUND THE SPLINES OF THE BALLSCREW SERVO WERE WORN BEYOND LIMITS PRIMARILY ON THE RIGHT SIDE OF THE SPLINES.  THE PCU WAS SENT TO HAMILTON STANDARD FOR FURTHER EVALUATION.
